Fixed point theory
1. Coupled fixed point theorems involving contractive condition of integral type in generalized metric spaces

R. Shah; A. Zada

Volume 06, Issue 01 , Winter 2017, , Pages 45-53

Abstract
  In this manuscript, we prove some coupled fixed point theorems for two pairs of self mappings satisfying contractive conditions of integral type in generalized metric spaces. We furnish suitable illustrative examples. In this manuscript, we prove some coupled fixed point theorems for ...  Read More